Publications [#287685] of Thomas C. Mehen

search www.slac.stanford.edu.
Papers Published
  1. Mehen, T; Stewart, IW; Wise, MB, Conformal Invariance for Non-Relativistic Field Theory, Phys. Lett. B, vol. 474 (2000), pp. 145-152 .

    Abstract:
    Momentum space Ward identities are derived for the amputated n-point Green's functions in 3+1 dimensional non-relativistic conformal field theory. For n=4 and 6 the implications for scattering amplitudes (i.e. on-shell amputated Green's functions) are considered. Any scale invariant 2-to-2 scattering amplitude is also conformally invariant. However, conformal invariance imposes constraints on off-shell Green's functions and the three particle scattering amplitude which are not automatically satisfied if they are scale invariant. As an explicit example of a conformally invariant theory we consider non-relativistic particles in the infinite scattering length limit.